Analysis and numerics for a parabolic equation with impulsive forcing

A T Hill, W L Wan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)445-474
Number of pages30
JournalApplied Numerical Mathematics
Volume50
Issue number3-4
DOIs
Publication statusPublished - 2004

Cite this

Analysis and numerics for a parabolic equation with impulsive forcing. / Hill, A T; Wan, W L.

In: Applied Numerical Mathematics, Vol. 50, No. 3-4, 2004, p. 445-474.

Research output: Contribution to journalArticle

@article{96f76983d68442f3a76a08ef169928b6,
title = "Analysis and numerics for a parabolic equation with impulsive forcing",
author = "Hill, {A T} and Wan, {W L}",
note = "ID number: ISI:000223087500009",
year = "2004",
doi = "10.1016/j.apnum.2004.05.005",
language = "English",
volume = "50",
pages = "445--474",
journal = "Applied Numerical Mathematics",
issn = "0168-9274",
publisher = "Elsevier",
number = "3-4",

}

TY - JOUR

T1 - Analysis and numerics for a parabolic equation with impulsive forcing

AU - Hill, A T

AU - Wan, W L

N1 - ID number: ISI:000223087500009

PY - 2004

Y1 - 2004

U2 - 10.1016/j.apnum.2004.05.005

DO - 10.1016/j.apnum.2004.05.005

M3 - Article

VL - 50

SP - 445

EP - 474

JO - Applied Numerical Mathematics

JF - Applied Numerical Mathematics

SN - 0168-9274

IS - 3-4

ER -